# SDR CALA2025041804018

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,757 hours, 19,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Grill
- Condition: Broken
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17L DECOMPRESSION GRILL BROKEN REQUIRES REPLACEMENT.   REMOVED AND REPLACED LOWER AND UPPER COMPRESSION GRILL.
